# SDR AALA201906219021

- Difficulty date: June 18, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 12,709 hours, 4,788 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 PASSENGER ENTRY DOOR EMERGENCY CYLINDER/ACCUMULATOR PRESSURE LOW. MAINTENANCE SERVICED TO CYLINDER/ACCUMULATOR PROPER PRESSURE PER AMM 52-10-00.
